I have talked about quitting Invega in the past due to the side effects. It’s a good medicine, helps with the positive symptoms and kept me out of the hospital the entire time on it, about 18 months. The negatives were too big, though.
But now that I have Abilify 10 mg, I don’t experience bad positive symptoms often when my shot wears off. Last month i tried to come off but didn’t take the Abilify carefully enough and had symptoms.
I plan to talk to the pdoc about the Abilify shot, but right now pills are best for me and doing well.
I got fed up with lurasidone side effects & the constant anxiety of worrying about side effects so I tapered off it in early dec. I felt great for a week then the terror engulfed me. I realised that off ap’s I’m paralysed with constant terror. Now I’m back on a low dose of lurasidone and the terror is taken down a notch to high anxiety.
I still worry about cholesterol, diabetes & obesity. I just try to exercise a lot each morning to counteract the side effects.
Good luck on your journey dear zombie
I know what those extra pyramidal side effects are like…
It’s the worst
Understandable to want to stop one of your APs
Since withdrawals are also Parkinsonism…
An all hemp cbd helps with mood swings
Also sarcosine helps stabilize as well
Also a magnesium supplement helps with mood swings
Or if you don’t like natural
Get back on the AP if you can’t function because of how mad you get for the littlest things…